# SDR FDEA201208132965

- Difficulty date: August 13, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA0273501
- Condition: Misrepaired
- Location: Bs 1381 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME MISREPAIRED AT CENTER WHEEL WELL BS 1381, LONGERON 52.  REPAIRED IAW SRM 53-30-00, FIG 4 VOLUME I, REV 99. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
